UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

QUANTITATIVE HELLY-TYPE THEOREMS

BARANY, I; KATCHALSKI, M; PACH, J; (1982) QUANTITATIVE HELLY-TYPE THEOREMS. P AM MATH SOC , 86 (1) 109 - 114.

Full text not available from this repository.
Type: Article
Title: QUANTITATIVE HELLY-TYPE THEOREMS
URI: http://discovery.ucl.ac.uk/id/eprint/82531
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item